2017
Том 69
№ 7

All Issues

Groups admitting a characterization of the Gaussian distribution by the equidistribution of a monomial and linear statistics

Fel'dman G. M.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 42 (1990), no. 1, pp 125-128.

Citation Example: Fel'dman G. M. Groups admitting a characterization of the Gaussian distribution by the equidistribution of a monomial and linear statistics  // Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 139-142.

Full text